`a`
Advances in Mathematics of Communications (AMC)
 

On $q$-ary linear completely regular codes with $\rho=2$ and antipodal dual
Pages: 567 - 578, Volume 4, Issue 4, November 2010

doi:10.3934/amc.2010.4.567      Abstract        References        Full text (237.1K)           Related Articles

Joaquim Borges - Department of Information and Communications Engineering, Universitat Autònoma de Barcelona, 08193-Bellaterra, Spain (email)
Josep Rifà - Department of Information and Communications Engineering, Universitat Autònoma de Barcelona, 08193-Bellaterra, Spain (email)
Victor A. Zinoviev - Institute for Problems of Information Transmission, Russian Academy of Sciences, Bol’shoi Karetnyi per. 19, GSP-4, Moscow, 127994, Russian Federation (email)

1 L. A. Bassalygo, G. V. Zaitsev and V. A. Zinoviev, Uniformly close-packed codes, Problems Inform. Transmiss., 10 (1974), 9-14.       
2 L. A. Bassalygo and V. A. Zinoviev, A remark on uniformly packed codes, Problems Inform. Transmiss., 13 (1977), 22-25.       
3 G. Bogdanova, V. A. Zinoviev and T. J. Todorov, On construction of $q$-ary equidistant codes, Problems Inform. Transmiss., 43 (2007), 13-36.       
4 A. Bonisoli, Every equidistant linear code is a sequence of dual Hamming codes, Ars Combin., 18 (1984), 181-186.       
5 J. Borges and J. Rifà, On the nonexistence of completely transitive codes, IEEE Trans. Inform. Theory, 46 (2000), 279-280.       
6 J. Borges, J. Rifà and V. A. Zinoviev, Nonexistence of completely transitive codes with error-correcting capability $e > 3$, IEEE Trans. Inform. Theory, 47 (2001), 1619-1621.       
7 J. Borges, J. Rifà and V. A. Zinoviev, On non-antipodal binary completely regular codes, Discrete Math., 308 (2008), 3508-3525.       
8 J. Borges, J. Rifà and V. A. Zinoviev, On linear completely regular codes with covering radius $\rho=1$, preprint, arXiv:0906.0550v1
9 A. E. Brouwer, A. M. Cohen and A. Neumaier, "Distance-Regular Graphs," Springer-Verlag, Berlin, 1989.       
10 K. A. Bush, Orthogonal arrays of index unity, Ann. Math. Stat., 23 (1952), 426-434.       
11 A. R. Calderbank and W. M. Kantor, The geometry of two-weight codes, Bull. London Math. Soc., 18 (1986), 97-122.       
12 C. J. Colbourn and J. H. Dinitz, "The CRC Handbook of Combinatorial Designs," CRC Press, Boca Raton, FL, 1996.       
13 G. Cohen, I. Honkala, S. Litsyn and A. Lobstein, "Covering Codes," Elsevier Science, The Nederlands, 1997.       
14 P. Delsarte, Two-weight linear codes and strongly regular graphs, MBLE Research Laboratory, Report R160, 1971.
15 P. Delsarte, An algebraic approach to the association schemes of coding theory, Philips Research Reports Supplements, 10 (1973), vi+97.       
16 D. G. Fon-Der-Flaas, Perfect $2$-coloring of hypercube, Siberian Math. J., 48 (2007), 923-930.       
17 D. G. Fon-Der-Flaas, Perfect $2$-coloring of the $12$-cube that attain the bound on correlation immunity, Siberian Electronic Math. Reports, 4 (2007), 292-295.       
18 M. Giudici and C. E. Praeger, Completely transitive codes in Hamming graphs, Europ. J. Combinatorics, 20 (1999), 647-662.       
19 J. M. Goethals and H. C. A. Van Tilborg, Uniformly packed codes, Philips Res., 30 (1975), 9-36.       
20 J. H. Koolen, W. S. Lee and W. J. Martin, Arithmetic completely regular codes, preprint, arXiv:0911.1826v1
21 F. J. MacWilliams, A theorem on the distribution of weights in a systematic code, Bell System Techn. J., 42 (1963), 79-84.       
22 F. J. MacWilliams and N. J. A. Sloane, "The Theory if Error-Correcting Codes," Elsevier, North-Holland, 1977.       
23 A. Neumaier, Completely regular codes, Discrete Math., 106/107 (1992), 353-360.       
24 J. Rifà and V. A. Zinoviev, On new completely regular $q$-ary codes, Problems Inform. Transmiss., 43 (2007), 97-112.       
25 J. Rifà and V. A. Zinoviev, New completely regular $q$-ary codes, based on Kronecker products, IEEE Trans. Inform. Theory, 56 (2010), 266-272.       
26 J. Rifà and V. A. Zinoviev, On lifting perfect codes, preprint, arXiv:1002.0295
27 N. V. Semakov, V. A. Zinoviev and G. V. Zaitsev, Class of maximal equidistant codes, Problems Inform. Transmiss., 5 (1969), 84-87.       
28 N. V. Semakov, V. A. Zinoviev and G. V. Zaitsev, Uniformly close-packed codes, Problems Inform. Transmiss., 7 (1971), 38-50.       
29 J. Singer, A theorem in finite projective geometry, and some applications to number theory, Trans. Amer. Math. Soc., 43 (1938), 377-385.       
30 P. Solé, Completely regular codes and completely transitive codes, Discrete Math., 81 (1990), 193-201.       
31 A. Tietäväinen, On the non-existence of perfect codes over finite fields, SIAM J. Appl. Math., 24 (1973), 88-96.       
32 H. C. A. Van Tilborg, "Uniformly Packed Codes," Ph.D thesis, Eindhoven Univ. of Tech., 1976.       
33 V. A. Zinoviev and V. K. Leontiev, The nonexistence of perfect codes over Galois fields, Problems Control Inform. Th., 2 (1973), 16-24.

Go to top